| Model Number |
AU00T0 |
| Medical Device Problem Code |
Device Difficult to Setup or Prepare (1487)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/29/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A non-health care professional reported that during an intraocular lens (iol) implantation procedure, trailing haptic was stuck to the plunger, preventing implantation into the eye.The lens was replaced with a new one and functioned normally.The tip of the pre-loaded device was not in contact with the patient eye.Additional information has been requested but is not available at the time of this report.There are seven medical reports associated with same event.This file is 5 of 7.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).